International Journal of Modern Nonlinear Theory and Application

Vol.2 No.3(2013), Paper ID 36850, 8 pages

DOI:10.4236/ijmnta.2013.23026

 

Pointwise Estimates for Solutions to a System of Radiating Gas

 

Shikuan Mao, Yongqin Liu

 

School of Mathematics and Physics, North China Electric Power University, Beijing, China
School of Mathematics and Physics, North China Electric Power University, Beijing, China

 

Copyright © 2013 Shikuan Mao, Yongqin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Mao and Y. Liu, "Pointwise Estimates for Solutions to a System of Radiating Gas," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 3, 2013, pp. 186-193. doi: 10.4236/ijmnta.2013.23026.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.